# SDR MASA2009070400201

- Difficulty date: July 4, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N27185
- Make and model: Cndair CL6002B19
- Aircraft serial: 7185
- Aircraft time: 29,445 hours, 24,094 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7189 IAD-CLT.  AIRCRAFT RETURNED TO THE FIELD DUE TO A "GEAR DISAGREE" AND "NOSE DOOR" WARNING MESSAGE ON CLIMB.  BOTH MESSAGES EXTINGUISHED ABOUT 20 SECONDS AFTER GEAR RETRACTION.  MX CLEANED PROX SENSORS PS18GA, PS19GA, PS4GA AND PS14GA AND PERFORMED GEAR SWINGS, OP CHECK GOOD.
